# SDR 9809786637

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 613771
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, THE NR 1 ENGINE OIL QUANTITY BEGAN TO DECREASE.  THE ENGINE WAS SHUT DOWN WHEN THE INDICATED OIL QUANTITY WAS ONE-HALF GALLON.  THE FLIGHT CONTINUED TO SIN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE OIL SCAVENGE PUMP AND RETURNED TO SERVICE.
